| Model Number |
346366 |
| Medical Device Problem Codes |
Failure to Capture (1081); Fracture (1260); High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2022
Type of Reportable Event
Malfunction
Event or Problem Description
This lead was capped due to lead fracture, impedance greater than 2500 ohms and no capture at max output unipolar and bipolar.No adverse patient events were reported.Should additional information become available, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.No additional information is available at the moment.The file is closed.The investigation will be re-opened should additional data become available.